# SDR SWAA2023090797906

- Difficulty date: September 4, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,237 hours, 12,609 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: UNKNOWN
- Condition: Fire
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT GATE #1TIRE FUSE BLEW AND A MONETARY FIRE ON BRAKE<[01] REMOVED AND REPLACED #1 MAIN WHEEL ASSY REF AMM 32-45-11 TO FACILITATE AIRCRAFT MOVEMENT TO THE HANGAR. THE #1 WHEEL ASSY WILL BE REMOVED FOR OTHER MAINT AND INSP.;[02] REMOVED #1 MAIN TIRE ASSY TO FOM;[03] INSTALLED #1 WHEEL ASSY I/A/W M/M 32-45-11
